MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-25
Medical Device Problem Codes Migration or Expulsion of Device (1395); Off-Label Use (1494)
Health Effect - Clinical Codes Stroke/CVA (1770); Coronary obstruction/occlusion (4871)
Date of Event 08/12/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that on (b)(6) 2026, a 25mm navitor valve with a small flexnav delivery system were chosen for off label transcatheter aortic valve-in-valve procedure of a previously implanted 25mm epic plus valve.During post-dilatation of the 25mm navitor valve with a 24mm non-abbott balloon, it was noted there was a complication involving fracture of the 25mm epic plus valve, and the 25mm navitor valve had migrated in the aortic direction, causing partial right and left coronary artery obstruction.The migrated valve was snared and repositioned to allow coronary access and placement of a new valve.Subsequently, a decision was made to prepare a second 25mm navitor valve with a second new small flexnav delivery system that was successfully implanted within the 25mm epic plus valve.The patient remained hemodynamically stable throughout the procedure.Post-operatively, patient suffered an ischemic stroke, which worsened over time, and ultimately leading to patient death on (b)(6) 2026.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50733844
Report Number2135147-2026-06133
Device Sequence Number18791563
Product Code NPT
UDI-Device Identifier05415067045782
UDI-Public(01)05415067045782(17)280911
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-25
Device Catalogue NumberNVRO-25
Device Lot Number11032448
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age70 YR
Patient SexUnknown